# SDR AALA20110930DFW08

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 64,272 hours, 33,454 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PERISEAL AND SHIM SEAL AT RIGHT HEAT EXCHANGER OUTBOARD DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
